Skip to content
Includes Expert Content
Joint/Knee/Arthritic type pain
avatar
kma66 posted:
I have been weaning off 150 mg of Effexor, halving the dose every 30 days. Since getting to 37.5 mg, I have been experiencing pain in my knees, such as when bending or standing from a sitting position they feels as if they are going to snap. I am 45 and have never had any arthritic, joint or knee problems. Has anyone ever experienced something similar when weaning off this medication? I am looking forward to the day when I will be Effexor free.
Reply
 
avatar
Patricia Farrell, PhD responded:
I haven't heard of this side effect and I would suggest that you bring it to your prescriber's attention.#next_pages_container { width: 5px; hight: 5px; position: absolute; top: -100px; left: -100px; z-index: 2147483647 !important; }

Dr. Farrell


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.